Show simple item record

AuthorLercier, Reynalddc.contributor.author
AuthorRitzenthaler, Christophedc.contributor.author
AuthorRovetta, Florentdc.contributor.author
AuthorSijsling, Jeroendc.contributor.author
AuthorSmith, Benjamindc.contributor.author
Date of accession2019-09-23T12:44:08Zdc.date.accessioned
Available in OPARU since2019-09-23T12:44:08Zdc.date.available
Date of first publication2019dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleDistributions of Traces of Frobenius for Smooth Plane Curves Over Finite Fieldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Reine Mathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1080/10586458.2017.1328321dc.identifier.doiExternal
Source - Title of sourceExperimental Mathematicssource.title
Source - Place of publicationTaylor & Francissource.publisher
Source - Volume28source.volume
Source - Issue1source.issue
Source - Year2019source.year
Source - From page39source.fromPage
Source - To page48source.toPage
Source - ISSN1058-6458source.identifier.issn
Source - eISSN1944-950Xsource.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000464579100004uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record